# SDR MASA200601402

- Difficulty date: May 24, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 8,034 hours, 6,041 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5098 CLT - GLD NOT ARMED EICAS MSG IN FLT.  MX PERFORMED SPOST AND SSCU TESTS.
